Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

MRI shows signal hyperintensity in centrum semiovale. Meaning? Have vision problems and anemia

my MRI findings: single 3 mm focus of T2/flair signal hyperintensity is present in the right centrum semiovale. I am 38 yrs old. I have been having alot of vision issues, anemia , recent bowel issues....but they said my MRI was normal??? what does this mean??? I also have mild bilateral maxillary sinus mucosal thickening. Also single tiny non-specific focus of signal abnormalality in the right centrum semiovale
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  708
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi, welcome to HCM
3 mm hyperintense focus is very non specific finding. It will not related to vision problem, as vision centre is in occipital region. Changes in maxillary sinuses are just changes of sinusitis, not a major issue.
For your vision problem , you must consult a board certified optlamologist.
Thanking you.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor